# SDR 2HGR2020102101

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: General aviation
- Aircraft: N393SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0377
- Aircraft time: 2,996 hours, 2,171 cycles
- Engine: Wilint FJ443A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Pt2 Sensor Heat
- Component: Pt2 Sensor
- Component part number: 2423579646NC
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE TAKE-OFF AT JAC, CREW PERFORMED BEFORE TAKE OFF CHECK LIST.  RT TT2/PT2 SENSOR HEATER FAIL LIGHT CAME ON & STAYED ILLUMINATED.  CREW RETURNED TO FBO.
